# SDR DALA1149863116

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA SEAT TRACK RT SIDE -Y1292 EXFOLIATED AT SEVERAL LOCATIONS BETWEEN FR16 & FR20.  REMOVED CORROSION IAW A319 SRM 51-74-00, DIMENSION REWORKED L=3" W=2" D=.030" THICKNESS ORIG .079" REMAINING MAT 049" OUT OF LIMITS IAW  A319 SRM 53-11-14.  REMOVED 2EA SPLICES AT FR 24 O/B SIDE ANDI/B SIDE & REMOVED FLOORBEAM IAW A319 SRM 51-42-11, LOCATED & DRILLED FLOORBEAM IAW A319 SRM 51-44-11, INST FLOORBEAM AND 2EA SPLICES IAW A319 SRM 51-42-11.
